SciELO - Scientific Electronic Library Online

 
vol.91 issue5  suppl.1Erythroplasia of Queyrat treated with topical 5-fluorouracilScleromyxedema: clinical diagnosis and autopsy findings author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596On-line version ISSN 1806-4841

Abstract

LEITAO, Juliana Ribeiro et al. Lichen planopilaris-like eruption during treatment with tyrosine kinase inhibitor nilotinib. An. Bras. Dermatol. [online]. 2016, vol.91, n.5, suppl.1, pp.45-47. ISSN 0365-0596.  http://dx.doi.org/10.1590/abd1806-4841.20164724.

Tyrosine kinase inhibitors are effective as a target therapy for malignant neoplasms. Imatinib was the first tyrosine kinase inhibitor used. After its introduction, several other drugs have appeared with a similar mechanism of action, but less prone to causing resistance. Even though these drugs are selective, their toxicity does not exclusively target cancer cells, and skin toxicity is the most common non-hematologic adverse effect. We report an eruption similar to lichen planopilaris that developed during therapy with nilotinib, a second generation tyrosine kinase inhibitor, in a patient with chronic myeloid leukemia resistant to imatinib. In a literature review, we found only one report of non-scarring alopecia due to the use of nilotinib.

Keywords : Alopecia; Lichen planus; Protein-tyrosine kinases.

        · text in English     · English ( pdf )